# SDR KGBR20110411341

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N392CA
- Make and model: Casa C212
- Aircraft serial: 398
- Aircraft time: 12,796 hours, 15,243 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Delaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER OUTBOARD ENGINE MOUNT FITTING HAS START OF DELAMINATION, FWD SIDE OF FRONT SPAR.
